# SDR C2XA01CL133

- Difficulty date: June 5, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N97841
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 280
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Part number: D23110000
- Condition: Shorted
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 3194 THE CREW REPORTED A LEFT MAIN GEAR UNSAFE LIGHT ALONG WITH A HOT BRAKE LIGHT ON THE LEFT GEAR AFTER TAKEOFF.  THE AIRCRAFT DID A AIR RETURN AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT MAIN GEAR UPPER EXTERNAL PROXIMITY SENSOR HARNESS.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
